# SDR SWAA2015110245622

- Difficulty date: October 25, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 42,433 hours, 24,851 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSEMBLY SIDEWALL PANEL 231YHW, WIRE BROKEN.  REPAIRED LIGHT ASSEMBLY IAW AMM.
